# SDR YENA2022031600246

- Difficulty date: March 13, 2022
- Submitted: March 16, 2022
- Operation: Air carrier
- Aircraft: N279JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 090
- Aircraft time: 38,104 hours, 24,606 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, INITIAL INSPECTION CPCP FINDING: CORROSION IN FWD AND MIDDLE SEAL REST LOCATED NEAR TO STRG 27R AND BETWEEN FR 77/78 IN AFT CARGO DOOR CUTOUT STRUCTURE; CORROSION IN FWD AND MIDDLE SEAL REST LOCATED NEAR TO STRG 27R AND BETWEEN FR 77/78 IN AFT CARGO DOOR CUTOUT STRUCTURE WAS REMOVED AND EVALUATED, THEREFORE IT IS OUT LIMIT PER EMB190 SRM 51-12-01, SRM 51-10-03 AND SRM 53-23-11/AD52, FWD AND MIDDLE SEAL REST WERE REPLACED FOR ONE NEW PER EMB190 SRM 51-41-01 AND SRM 51-40-08. P/N 170-85492-403 AND 170-85251-401 WERE REPLACED,  ALL WORK ACCOMPLISHED ON TOMEX NR 00074.  (CLASSIFIED AS A MAJOR REPAIR)
